# SDR SWAA113894

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 14,065 hours, 8,340 cycles
- Engine: Cfmint CFM567B242
- Engine time: 14,065 hours, 8,340 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B243
- Part serial: 894750
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY.  AT CRUISE ENGINE NR 1 VIBRATION, LOST OIL PRESSURE.  OBSERVED SLIGHT ODOR, SHUT DOWN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
